# SDR SWAA2015101244774

- Difficulty date: August 4, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912528503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR, JAMB PAN FRAME CORRODED AT BS 954, BETWEEN LONGERON 26R - 27R.  REPAIRED PAN IAW SRM & EA.
